It is known to all that dialysis is the replacement treatment for patients with kidney disease, especially with kidney failure. But at the same time, it will bring patients a series of side-effects. Nausea and vomit are the common ones. What are the causes of nausea and vomit in dialysis patients?
Kidneys are responsible to clean the blood by filtering the waste products and toxins in blood. When kidneys are damaged, they are not able to finish this work. So the toxins will build up in blood. Some of the toxins will stimulate the intestinal tract, causing nausea and vomit. Though dialysis can help discharge some toxins, there are still some middle and macro molecular toxins in blood.
Many patients will be attacked by low blood pressure when they are on dialysis. Low blood pressure is also a cause of nausea and vomit. How does low blood pressure occur?
If a lot of water is removed suddenly, the blood volume will decline, so low blood pressure will occur. So you are suggested to keep your weight stable during dialysis intervals. Limit the water intake and avoid the salted foods will be helpful.
You may be ordered to eat some drugs during dialysis to control your condition. Some of the drugs, such as drugs to regulate lipid, hypertensive drugs, iron supplements, calcium supplements, etc will stimulate the intestinal tract and stomach, causing nausea and vomit. In addition, if you take hypertensive drugs before dialysis, you are more likely to suffer low blood pressure, which is a main cause of nausea and vomit during dialysis.
These are the main causes of nausea and vomit in dialysis patients. However, the causes differ from people to people and the treatment differ too. If you are not clear about your own condition, you can send your medical report to firstname.lastname@example.org, the kidney doctor will provide you the according treatments.
Leave your problem to us, we are here to help you with free charge!